# SDR AALA20170305003

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 50,058 hours, 24,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 16536
- Condition: Failed
- Location: Emergency Lights
- Part time: 74,438 hours, 40,321 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHTS BY THE AFT FLIGHT ATTENDANT STATION CAME ON WHEN EXTERNAL POWER WAS DISCONNECTED.  REMOVED AND REPLACED THE BATTERY ASSEMBLY B5-10-1 IAW AMM 33-53-00. OPERATIONAL CHECKED GOOD.
